# SDR GTIA2021110836096

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 4,432 hours, 1,828 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REF LOG PAG 285861101 WEATHER RADAR FAILED IN FLIGHT AIR RETURN PER DISPATH AND MXC NEED (13SQ1)-R/R RECEIVER TRANSMITER TR1 FIN (13SQ1) IAW AMM 34-41-51 PERFORMED BITE TEST IAW AMM 34-41-00-740-002-A TEST OK NO FAULTS NOTED AT THIS TIME MOC NOTIFIED A/C OK BACK TO SERVICE
